MAUDE Adverse Event Report: MEDTRONIC XOMED INC. XPS FOOTSWITCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I

MEDTRONIC XOMED INC. XPS FOOTSWITCH; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Model Number 1895400
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis found that the customer's reason for returning the device was confirmed.The handpiece is working even without pressing foot switch.The cause was that the cord set kit found faulty and need to be replaced.Visual inspection found the foot pedal cable cosmetically not okay.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the healthcare provider (hcp) that the handpiece is working even without pressing foot switch.No patient was involved.

Brand Name
XPS FOOTSWITCH
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key12195869
Report Number1045254-2021-00379
Device Sequence Number14329966
Product Code ERL
UDI-Device Identifier00681490048880
UDI-Public00681490048880
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K963246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1895400
Device Catalogue Number1895400
Device Lot Number205345680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1